Perron’s method for monotone systems of second-order elliptic partial differential equations

Hitoshi Ishii*, M. G. Crandall

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalDifferential and Integral Equations
Volume5
Issue number1
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this